Yeast Infections
Answered by: Susan Eagles
Question from: Terry
Posted on: December 17, 2000

I have been having trouble with recurrent yeast infections since last July. I have been avoiding sugar and yeast containing foods (although not entirely and I just learned that coffee can aggravate it - I’ll cut our the coffee) and I have been treating with Gynelotrimin and taking teatree twice daily in a gelcap - about 3-6 drops each time. The symptoms disappear with treatment by return within a couple of days upon stopping. I have heard that teatree can be toxic. Could you inform me as to its toxic properties? What is safe to take and for how long?

Also, if you have any ideas about this stubborn yeast, I would be very appreciative.

Teatree is recommended for use externally only, except on the advice of a medical practitioner. It can be used externally as a wash for vaginal yeast infections, 5 drops mixed well in one cup of water.

For information on diet and herbs for yeast infections, please go to our website at http://www.richters.com, choose "Q&A" from the main menu, then choose "Search Richters Q&A", and enter the word "yeast" for one search, and "candida" for another search.

Back to Medicinal Herbs and Their Uses | Q & A Index

Copyright © 1997-2019 Otto Richter and Sons Limited. All rights reserved.